# SDR SWIA2019121846966

- Difficulty date: October 31, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200455
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR FS 333.00 LOWER FLANGE CORRODED BETWEEN STR 26L TO 25L.REMOVED AND REPLACED LOWER FRAME SECTOR SEGMENT AT FS 333 IAW REO 601R-53-21-3222 REV-- DATED 2019-11-17 AND CRJ 200 SRMS 51-42-06, 51-42-21. FORM 337, SDR, AND MAJOR REPAIR TASK 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE, PART FOR PART REPLACEMENT.
